# SDR 20001025SH024

- Difficulty date: October 11, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N283EA
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10522
- System (JASC): 3240 · Landing Gear Brake System
- Part: Lever
- Part number: 5137018701
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT NOTED THE RIGHT BRAKE WAS INOPERATIVE FROM THE PILOT''S SIDE.  BRAKE LEVER FOR PILOT''S SIDE BROKE AT FORWARD RIVET HOLE AND WOULD NOT ACTUATE BRAKE CONTROL VALVE.  PART SCRAPPED.  X)
